# SDR DALA2017052404178

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY LT SIDE FRAME BS 747 INNER FLANGE IS DENTED ABOVE STRINGER 22L.  MAINTENANCE REPAIRED THE FRAME IAW PRI ERA 557925-14, REV 1, AND ERA 557925-14, REV ORIGINAL.
